# SDR CA120904006

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) CREW PREFORMED AN AIR RETURN WHEN THE ACFT DID NOT PRESSURIZE DUE TO THE MAIN CABIN DOOR NOT BEING LATCHED PROPERLY WITH NO INDICATION IN THE FLIGHT DECK. MAINTENANCE CARRIED OUT L1 DOOR INSPECTION AND FOUND FWD PARTITION FOAM FILLER OUT OF PLACE AND OBSTRUCTED THE DOOR FROM CLOSING.  THE PARTITION WAS RESECURED AS AMM 25-24-15.  L1 GUIDE ARM RIG CHECK WAS CARRIED IAW THE AMM AND NO FAULTS WERE FOUND.  L1 DOOR OPS CHECKED CARRIED OUT WITH NO FAULTS FOUND.  ACFT RETURNED TO SERVICE. CURRENTLY IMPLEMENTING SB 52-1159 TO INSTALL A SECONDARY SWITCH AT THE AFT DOOR FRAME OF THE L1 DOOR TO HELP REDUCE THE FALSE LATCHING INDICATION.  THIS TAIL HAD NOT HAD THE SB CARRIED OUT.
